# SDR VNAA20251016011

- Difficulty date: August 6, 2025
- Submitted: October 16, 2025
- Operation: Air carrier
- Aircraft: N641NN
- Make and model: Bombdr CL6002D15
- Aircraft serial: 15433
- Aircraft time: 14,015 hours, 14,512 cycles
- System (JASC): 5310 · Fuselage Main, Structure
- Part: Seat Track
- Part number: N1262075
- Condition: Corroded
- Location: Pax Cabin
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

CORROSION AND SCRATCHES ON SEAT RAIL LBL9.00, FS581.00 TO FS661+32.  DUE TO EXCESSIVE DAMAGE ON SEAT RAIL LBL9.00, FS581.00 TO FS661+32. WERE FOUND OUT OF LIMITS PER CRJ-900 SRM 53-31-49-101-001-A02 THEREFORE WERE REPLACED PER CRJ 900 AMM 53-00-49 (CONFIIG A12).
